| Catalog Number |
01.26.52MB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-feb-2024 lot 154801: 80 items manufactured and released on 26-nov-2015.Expiration date: 2020-11-11.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 7 years and 8 months after primary, the patient came in reporting pain due to a cup impingement with the trunnion of the stem and the cause is unknown.The surgeon revised the medacta cup and liner to competitor components and revised the medacta head to a medacta head.The surgery was completed successfully.